A stochastic analogue of the frequency theorem
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1987), pp. 37-43 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1987_10_a6,
     author = {V. A. Ugrinovskiǐ},
     title = {A stochastic analogue of the frequency theorem},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {37--43},
     year = {1987},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1987_10_a6/}
}
TY  - JOUR
AU  - V. A. Ugrinovskiǐ
TI  - A stochastic analogue of the frequency theorem
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1987
SP  - 37
EP  - 43
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/IVM_1987_10_a6/
LA  - ru
ID  - IVM_1987_10_a6
ER  - 
%0 Journal Article
%A V. A. Ugrinovskiǐ
%T A stochastic analogue of the frequency theorem
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1987
%P 37-43
%N 10
%U http://geodesic.mathdoc.fr/item/IVM_1987_10_a6/
%G ru
%F IVM_1987_10_a6
V. A. Ugrinovskiǐ. A stochastic analogue of the frequency theorem. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1987), pp. 37-43. http://geodesic.mathdoc.fr/item/IVM_1987_10_a6/